# SDR USAA990168

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407US
- Make and model: Boeing 737401
- Aircraft serial: 23877
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 500
- Part time: 30,694 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A .5 INCH CRACK STATION 500A BETWEEN S8R AND 9R FRAME.  INSTALLED DOUBLER PER EA 63838A AND SRM 53-00-07.  (M)
